# SDR AALA201712279023

- Difficulty date: December 25, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 15,475 hours, 1,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT SEAT ROW 17D.  INSTALLED A LENS AND PERFORMED EMERGENCY LIGHT OPS CHECK. CHECKED NORMAL IAW MM 33-51-00.
